# SDR HNAA2021052100223

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 38,303 hours, 34,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR WILL NOT OPEN FROM INTERIOR HANDLE. FOUND DOOR HANDLE LOOSE, RESECURED HANDLE IAW WITH 52-11-01 OPS CHECK GOOD NO DEFECTS NOTED HANDLE WAS NOT REMOVED.
